# SDR SWAA2024012343511

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 37,795 hours, 17,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L1 DOOR IS INOP.<[01] REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT LAMP AFT OF L1 DOOR. IAW AMM 33-51-04. OPS CHECK GOOD.
